# SDR F3LA200700381

- Difficulty date: December 14, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEAR PLATE AT BS -Y1292 BETWEEN FR 69 AND FR 70 CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-101.  REMOVED AND INSTALLED REPLACEMENT SHEAR PLATE IAW SRM 51-42-11, SRM 51-44-11 AND EA A9-53R-12329.
